# SDR SWAA2022021664025

- Difficulty date: January 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS918 RBL13. MARKED. / [01] REMOVED WATER SERVICE PANEL; AFT SUPPORT ANGLE; BS 918 RBL13; IAW SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED; NEW WATER SERVICE ANGLE BS 918 RBL13; IAW 51-40-05-0G-0; IPC 52-49-00-02.;[03] OK TO INSTALL NEW WATER SERVICE PAN ANGLE. BS 918. RBL13.;[04] VERIFIED CORRECTIVE ACTIONS 1-3.   OK TO INSTALL NEW PART.;[05] INSTALLED NEW WATER SERVICE PAN AFT SUPPORT ANGLE; BS 918; RBL13. IAW SRM 51-40-02-0G-0; IPC 52-49-00-02.;[06] VERIFIED CORRECTIVE ACTION 5.;[07] COMPLETED MEASUREMENT FIELD.;[08] VERIFIED CORRECTIVE ACTIONS 5; 7.
